|
Issue |
Title |
|
Vol. 34, No 1 (2019) |
ON DERIVATIONS SATISFYING CERTAIN IDENTITIES ON RINGS AND ALGEBRAS |
Abstract
PDF
|
Gurninder Sandhu, Deepak Kumar, Didem K. Camci, Neset Aydin |
|
Vol. 35, No 5 (2020) |
ON DISCRETE WEIGHTED STATISTICAL CONVERGENCE |
Abstract
PDF
|
Sinan Ercan, Yavuz Altin, Rifat Colak |
|
Vol. 38, No 3 (2023) |
ON ESTIMATES FOR THE CANONICAL LINEAR FOURIER-BESSEL TRANSFORM IN THE SPACE Lp (R+; x2+1dx) (1 < p 2) |
Abstract
PDF
|
Akhlidj Abdellatif, Zakaria Sadiq |
|
Vol. 37, No 1 (2022) |
ON ESTIMATES FOR THE GENERALIZED DUNKL TRANSFORM AND TITCHMARSH'S THEOREM IN THE SPACE $L^{p}_{\alpha,Q}(\mathbb{R}), (1 |
Abstract
PDF
|
Akhlidj Abdellatif, Daher Radouan, Afaf Dahani, Mohamed El Hamma |
|
Vol 31, No 4 (2016) |
ON FINSLER SPACES WITH A QUATRIC METRIC |
Abstract
PDF
|
Triyugi N. Pandey, Asmita Mishra |
|
Vol. 35, No 4 (2020) |
ON f-KENMOTSU MANIFOLDS AND THEIR SUBMANIFOLDS WITH QUARTER SYMMETRIC METRIC CONNECTIONS |
Abstract
PDF
|
Avijit Sarkar, Nirmal Biswas |
|
Vol. 37, No 2 (2022) |
ON FRAMED TZITZEICA CURVES IN EUCLIDEAN SPACE |
Abstract
PDF
|
Bahar Doğan Yazıcı, Sıddıka Özkaldı Karakuş, Murat Tosun |
|
Vol. 33 No 5 (2018) |
On frequently hypercyclic abstract higher-order differential equations |
Abstract
PDF
|
Belkacem Chaouchi, Marko Kostic |
|
Vol. 37, No 3 (2022) |
ON f− STATİSTİCAL CONVERGENCE OF FRACTİONAL DİFFERENCE ON DOUBLE SEQUENCES |
Abstract
PDF
|
Koray İbrahim Atabey, Muhammed Çınar |
|
Vol. 38, No 2 (2023) |
ON f−LACUNARY STATISTICAL CONVERGENCE OF ORDER β OF DOUBLE SEQUENCES FOR DIFFERENCE SEQUENCES OF FRACTIONAL ORDER |
Abstract
PDF
|
Nazlım Deniz Aral, Hacer Şengül Kandemir |
|
Vol. 38, No 4 (2023) |
ON GENERALIZATIONS OF STIRLING NUMBERS AND SOME WELL-KNOWN MATRICES |
Abstract
PDF
|
Stefan Stanimirović, Ivana Micić |
|
Vol. 38, No 1 (2023) |
ON GENERALIZED BERTRAND CURVES IN EUCLIDEAN 3-SPACE |
Abstract
PDF
|
Demet Demir, Kazım İlarslan |
|
Vol. 34, No 5 (2019) |
ON GENERALIZED FIBONACCI DIFFERENCE SPACE DERIVED FROM THE ABSOLUTELY p− SUMMABLE SEQUENCE SPACES |
Abstract
PDF
|
Gülsen Kılınç |
|
Vol 31, No 5 (2016) |
ON GENERALIZED M-PROJECTIVE -RECURRENT TRANS-SASAKIAN MANIFOLDS |
Abstract
PDF
|
Jai Prakash Jaiswal, Arjun Singh Yadav |
|
Vol. 36, No 1 (2021) |
ON GENERALIZED RELATIVE COMMUTATIVITY DEGREE OF FINITE MOUFANG LOOP |
Abstract
PDF
|
Hamideh Hasanzadeh, Ali Iranmanesh, Behnam Azizi |
|
Vol. 36, No 2 (2021) |
ON GENERALIZED STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES VIA IDEALS IN INTUITIONISTIC FUZZY NORMED SPACES |
Abstract
PDF
|
Ömer Kişi |
|
Vol. 33 No 5 (2018) |
ON GENERALIZED φ-RECURRENT AND GENERALIZED CONCIRCULARLY φ-RECURRENT N(κ)-PARACONTACT METRIC MANIFOLDS |
Abstract
PDF
|
İrem Küpeli Erken |
|
Vol. 39, No 2 (2024) |
ON HOMOGENEOUS 2-DIMENSIONAL FINSLER MANIFOLDS WITH ISOTROPIC FLAG CURVATURES |
Abstract
PDF
|
Akbar Tayebi, Behzad Najafi |
|
Vol. 36, No 3 (2021) |
ON I- CONVERGENCE OF SEQUENCES IN GRADUAL NORMED LINEAR SPACES |
Abstract
PDF
|
Chiranjib Choudhury, Shyamal Debnath |
|
Vol. 38, No 3 (2023) |
ON IMPULSIVE IMPLICIT RIESZ-CAPUTO FRACTIONAL DIFFERENTIAL EQUATIONS WITH RETARDATION AND ANTICIPATION IN BANACH SPACES |
Abstract
PDF
|
Wafaa Rahou, Abdelkrim Salim, Mouffak Benchohra, Jamal Eddine Lazreg |
|
Vol. 39, No 1 (2024) |
ON INVARIANT CONTINUITY AND INVARIANT COMPACTNESS IN BANACH SPACES |
Abstract
PDF
|
Busra Soylemez, Fatih Nuray |
|
Vol. 32, No 4 (2017) |
ON ISOTROPIC RIEMANNIAN MANIFOLDS WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION |
Abstract
PDF
|
Sezgin Altay Demirbağ |
|
Vol. 35, No 1 (2020) |
ON KENMOTSU MANIFOLDS WITH SEMI-SYMMETRIC METRIC CONNECTION |
Abstract
PDF
|
Sunil Yadav, Sudhakar Kr Chaubey, Rajendra Prasad |
|
Vol. 37, No 4 (2022) |
ON LACUNARY CONVERGENCE IN CREDIBILITY SPACE |
Abstract
PDF
|
Ömer Kişi, Mehmet Gürdal, Ekrem Savaş |
|
Vol 31, No 3 (2016) |
ON LACUNARY STATISTICAL BOUNDEDNESS OF ORDER $\alpha$ |
Abstract
PDF
|
Mikail Et, Syed Abdul Mohiuddine, Hacer Sengul |
|
401 - 425 of 725 Items |
<< < 12 13 14 15 16 17 18 19 20 21 > >> |